# SDR SWAA2021120241504

- Difficulty date: November 8, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR 4 BEAM IS CRACKED APPROXIMATELY 14 INCHES AFT OF INNER SKIN COMMON TO INBOARD FLANGE.  FWD GALLEY DOOR 4 BEAM REMOVED AND REPLACED ON PO P1690269-1.
